A two cardinal theorem for sets of formulas in a stable theory

Research output: Contribution to journalArticlepeer-review

Abstract

We generalize a weak version of Lachlan's two-cardinal theorem to the context of a set of formulas of power less than λ (instead of a simple formula) and λ-compact models (instead of arbitrary models). A few applications are described.

Original languageEnglish
Pages (from-to)7-23
Number of pages17
JournalIsrael Journal of Mathematics
Volume21
Issue number1
DOIs
StatePublished - Mar 1975
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'A two cardinal theorem for sets of formulas in a stable theory'. Together they form a unique fingerprint.

Cite this